# SDR ASAA2017040420362

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 17,495 hours, 5,738 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP OCCURRED.  ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE PER QRH. SATCOM OPS RESTORED NORMAL.
